# SDR UIEA2019041703897

- Difficulty date: April 17, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 85,201 hours, 21,077 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Blower
- Part number: 033638
- Part serial: DM6751
- Condition: Inoperative
- Location: Smoke Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER FWD CARGO SMOKE DETECTION SYS INOPERATIVE.  PERFORMED FIM 26-16 FAULT TREE 814. FOUND BLOWER 2 INOP.  T/S PER FIM 26-16 FT 814 EICAS MSG CARGO DET AIR.   REMOVED AND REPLACED AFT CARGO AIR DETECT PRESSURE SWITCH IAW AMM 26-16-03, OPS CHECK GOOD FOR SWITCH BUT SUSPECT FWD NR 1 BLOWER IS INOPERATIVE. TS PER SRM 26-16-01, VERIFIED FWD 1 BLOWER MOTOR IS SETTING POWER AND MOTOR DOES NOT RUN. REMOVED AND REPLACED AFT SMOKE DETECTOR BLOWER 1 IAW AMM 26-16-02. NO HELP.  REMOVED AND REPLACED AFT SMOKE DETECTOR PLENUM PRESSURE SWITCH S4-55 IAW AMM 26-16-03. NO HELP.   R & R BLOWER 1 FOR CARGO DET AIR IAW AMM 26-16-02.
